Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Feb 19, 2012, 9:06 AM CST for Calhoun County, Victoria County, Texas. It took effect at Feb 20, 2012, 4:12 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 9:06 AM CST (15:06 UTC)
- In effect from
- Feb 20, 2012, 4:12 PM CST
- Expired
- Feb 21, 2012, 9:44 AM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Calhoun County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 21.46 ft at Feb 21, 2012, 3:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 27 ft
- Major stage
- 29.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
432
WGUS44 KCRP 191506
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 AM CST SUN FEB 19 2012
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-200906-
/O.NEW.KCRP.FL.W.0004.120220T1720Z-120222T0854Z/
/VICT2.1.ER.120220T1720Z.120221T0600Z.120221T1654Z.NO/
906 AM CST SUN FEB 19 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT VICTORIA.
* FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:15 AM SUNDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND
CONTINUE TO RISE TO NEAR 22.4 FEET BY EARLY TUESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET
ON MAY 19 2010.
* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
VICTORIA 21 7.4 SUN 08 AM 19.4 21.9 15.9 11.2 8.9
$$4 follow-up statements
631
WGUS84 KCRP 200212
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
812 PM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-202012-
/O.EXT.KCRP.FL.W.0004.120220T1500Z-120222T1649Z/
/VICT2.1.ER.120220T1500Z.120221T0600Z.120222T0049Z.NO/
812 PM CST SUN FEB 19 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER AT VICTORIA.
* FROM MONDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM SUNDAY...THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE
TO RISE TO NEAR 24.0 FEET BY LATE MONDAY NIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
VICTORIA 21 13.6 SUN 8 PM 19.9 23.9 17.0 11.4 9.0269
WGUS84 KCRP 201413
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
813 AM CST MON FEB 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-210813-
/O.EXT.KCRP.FL.W.0004.120220T2212Z-120223T0315Z/
/VICT2.1.ER.120220T2212Z.120221T1800Z.120222T1115Z.NO/
813 AM CST MON FEB 20 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE GUADALUPE RIVER AT VICTORIA.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 AM MONDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 25.1 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 26.5 FEET THE BOAT RAMP AND GROVER'S BEND ARE UNDER WATER. WATER
REACHES MCCRIGHT DRIVE BEHIND RIPPAMONTI FIELD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
VICTORIA 21 18.2 MON 08 AM 24.7 20.7 12.4 9.0 8.4
$$960
WGUS84 KCRP 210153
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CST MON FEB 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-211953-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-120222T2228Z/
/VICT2.1.ER.120221T0139Z.120221T1800Z.120222T0628Z.NO/
753 PM CST MON FEB 20 2012
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER AT VICTORIA.
* UNTIL EARLY WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY...THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.6 FEET BY TUESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.
$$
TXC057-469-211953-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T2251Z/
/DUPT2.2.ER.120220T1554Z.120222T1800Z.120224T0651Z.NO/
753 PM CST MON FEB 20 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL EARLY FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM MONDAY...THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
NOON ON WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
VICTORIA 21 21.0 MON 8 PM 22.2 18.7 12.1 9.1 8.3
BLOOMINGTON 20 22.1 MON 7 PM 23.3 24.4 23.7 19.4 15.5519
WGUS84 KCRP 211544
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
944 AM CST TUE FEB 21 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-211614-
/O.CAN.KCRP.FL.W.0004.000000T0000Z-120222T2228Z/
/VICT2.1.ER.120221T1457Z.000000T0000Z.120221T1505Z.NO/
944 AM CST TUE FEB 21 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT VICTORIA.
* AT 9:16 AM TUESDAY THE STAGE WAS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:05 AM TUESDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.3 FEET BY TOMORROW
MORNING...AND WILL DROP BELOW ACTION STAGE BY LATE WEDNESDAY NIGHT.
* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
VICTORIA 21 21.0 TUE 09 AM 16.3 10.9 9.0 8.3 8.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:32 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 19, 5:32 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CST SUN FEB 19 2012
.DISCUSSION...UPDATED FOR 12Z AVIATION SECTION BELOW.
&&
.AVIATION...VRF CONDITIONS WILL PERSIST THROUGH MUCH OF THE
FORECAST PERIOD ACROSS SOUTH TEXAS. WINDS WILL SLOWLY SHIFT
SOUTHEAST BY 00Z AND WILL ALLOW FOR LOW LEVEL MOISTURE TO BEGIN TO
INCREASE. DO EXPECT SOME HIGH CLOUDS TO MOVE ACROSS THE REGION
ALSO...WITH FEW LOW LEVEL CLOUDS RETURNING AFTER 00Z. WILL BRING IN
MVFR CIGS FOR KCRP...KALI AND KVCT AROUND 09Z MONDAY...YET
CONFIDENCE REMAINS LOW ON EXACTLY HOW MUCH MOISTURE WILL RETURN
TOWARD THE END OF THE TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 334 AM CST SUN FEB 19 2012/
SHORT TERM (TODAY THROUGH MONDAY)...A WEAK RIDGE OF HIGH PRESSURE
ACROSS THE REGION WILL PUSH EASTWARD TODAY...THIS WILL ALLOW FOR
WIND SPEEDS TO CONTINUE TO DIMINISH...THEN TURN ONSHORE ACROSS THE
REGION THIS AFTERNOON AND EVENING. SOUTHEAST WIND SPEEDS WILL
GRADUALLY INCREASE MONDAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL PLAINS. THIS WILL BRING AN INCREASE IN LOW LEVEL
MOISTURE TO THE REGION ON MONDAY. WITH THE SLIGHTLY SLOWER
MOISTURE RETURN...HAVE REMOVED PATCHY FOG FROM THE FORECAST FOR
MONDAY MORNING...YET CANNOT RULE OUT SLIGHTLY LOWER VISIBILITIES
NEAR SUNRISE. TEMPERATURES MONDAY AFTERNOON WILL BE WARMER WITH
THE ONSHORE FLOW ALONG WITH WARMER 850MB TEMPERATURES. IN
ADDITION...CLOUDS WILL SLOWLY INCREASE ON MONDAY WITH THE RETURN
OF LOW LEVEL MOISTURE.
LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...FOG CONCERNS MONDAY
NIGHT ACROSS MUCH OF SOUTH TEXAS...AS BOUNDARY LAYER WINDS TURN EAST
AND BECOME LIGHT IN ADVANCE OF WEAK COLD FRONT. SOME OF THE FOG
COULD BECOME LOCALLY DENSE. THE WEAK COLD FRONT STALLS OVER THE
SOUTHERN CWA AND WASHES OUT IN THE AFTERNOON. WEAK UPPER LEVEL
TROUGH AXIS MOVES ACROSS TEXAS TUESDAY NIGHT AND WEDNESDAY...
DRAGGING A SURFACE TROUGH THROUGH SOUTH TEXAS WEDNESDAY MORNING.
AHEAD OF THIS...ISOLATED SHOWERS POSSIBLE LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING ACROSS THE MARINE ZONES AND COASTAL BEND. LOW
LEVEL WINDS TURN WEST TO NORTHWEST BEHIND THE TROUGH MIDDAY
WEDNESDAY WITH CLEARING AND WARM TEMPERATURES DEVELOPING OVER SOUTH
TEXAS. BEYOND WEDNESDAY MODELS HAVE HAD DIFFICULT RUN TO RUN
CONSISTENCY AS TO WHETHER UPPER LEVEL LOW PINCHES OFF ACROSS BAJA
CALIFORNIA AND MOVES ACROSS SOUTH TEXAS THURSDAY-FRIDAY. GFS AND CMC
HAVE BACKED OFF ON THIS SCENARIO WHILE ECMWF STILL INDICATES THE
SCENARIO. FOR NOW HAVE DECIDED TO KEEP THURSDAY/FRIDAY FORECAST DRY
UNTIL CONSISTENCY IS REACHED. WARM CONDITIONS THURSDAY AHEAD OF THE
NEXT COLD FRONT. THIS STRONGER COLD FRONT HAS BEEN SHOWN BY
ECMWF/GFS/CMC TO MOVE THROUGH SOUTH TEXAS FRIDAY MORNING...WITH
COOLER CONDITIONS FRIDAY AND SATURDAY
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 67 54 71 55 73 / 0 0 10 10 10
VICTORIA 65 49 69 50 71 / 0 0 10 10 10
LAREDO 70 52 73 59 80 / 0 0 10 10 10
ALICE 68 52 73 53 77 / 0 0 10 10 10
ROCKPORT 63 56 67 56 70 / 0 0 10 10 10
COTULLA 68 48 70 50 77 / 0 0 10 10 10
KINGSVILLE 67 53 72 53 76 / 0 0 10 10 10
NAVY CORPUS 63 57 69 57 69 / 0 0 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, Feb 19, 5:50 AM CST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CST SUN FEB 19 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 AM CST SUN FEB 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE OFFSHORE WATERS THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOCALLY DENSE FOG REDUCING VISIBILITIES TO 1/4 MILE OR LESS WILL BE POSSIBLE ACROSS PORTIONS OF SOUTH TEXAS AND THE ADJACENT NEARSHORE MIDDLE TEXAS COASTAL WATERS LATE MONDAY NIGHT THROUGH TUESDAY MORNING. AN ELEVATED FIRE DANGER WILL BE POSSIBLE ACROSS SOUTH TEXAS FRIDAY BEHIND A COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY ACROSS THE MIDDLE TEXAS COASTAL WATERS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 8:22 PM CST | River Flood Warning | CRP | Calhoun, Victoria | 5 days |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.